Polynomially solvable traveling salesman problems
Applicationes Mathematicae, Tome 21 (1991) no. 2, pp. 283-287
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_21_2_283_287,
author = {R. H. Warren},
title = {Polynomially solvable traveling salesman problems},
journal = {Applicationes Mathematicae},
pages = {283--287},
year = {1991},
volume = {21},
number = {2},
doi = {10.4064/am-21-2-283-287},
zbl = {0741.90089},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-21-2-283-287/}
}
R. H. Warren. Polynomially solvable traveling salesman problems. Applicationes Mathematicae, Tome 21 (1991) no. 2, pp. 283-287. doi: 10.4064/am-21-2-283-287
Cité par Sources :